# SDR USAA2013062000006

- Difficulty date: June 19, 2013
- Submitted: June 20, 2013
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 50,212 hours, 21,060 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517317
- Part serial: A9082
- Condition: Faulty
- Location: L2 Door
- Part time: 39,905 hours, 16,568 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR WOULD NOT ARM.  REPLACED L2 DOOR SLIDE AS REQUIRED.
